Jump to content
CrazyBoards.org

Effexor and shaky hands?


Recommended Posts

I'm taking 75 mg of "regular" Effexor once every morning (among other drugs---see below). I've noticed that by the end of the day, I start to feel a little anxious and my hands sometimes get shaky. Could this be from the Effexor wearing off because it's not the XR forumula? When I first started taking it, I was in the hospital and was given Effexor XR (prescribed by a resident), but my current prescription is for regular---I'm thinking of asking my pdoc to change it back to the original XR script.

dianebea

Link to comment
Share on other sites

Did you recently begin the effexor by any chance?  When I started my hands were majorly shaky for probably 4 months.  Not sure about the non-XL version, but I don't know, non-XL versions of AD's don't make much sense to me...I mean isn't steady blood levels important to keep the depression away??? ;)

Link to comment
Share on other sites

I was under the impression that the xr version is always preferable for that very reason.  Patients were finding it wore off too soon and they were experiencing DS before the next dosage.

Ask your pdoc if u can switch.

Dee

Link to comment
Share on other sites

my hands tend to shake at verious times during the day, but i'm on the xr form. I'm also on a ton of other crap though, so God knows what it could be with me. For some reason I've always kinda suspected the effexor, but eh, dunno. Sucks for my teachers that have to try and read my writing when my hands are shaky, lol.

Link to comment
Share on other sites

Thanks all for the replies.

The shakiness seems to have gone away. I didn't even tell my doctor about it. I remember that I was also trying to reduce my Topamax dosage from 150 mg to 100 mg per day to see if it would help with my weight loss (without any MD supervision cause I was told I could play around w/100-200 mg). I've gone back up to 150 mg and I'm feeling better (but still skinny).

dianebea

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...